Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Bodyaches, fatigue, severe headaches, sore throat. On amoxicillin, metformin. No relief even after 3 days. Reason?

My husband has some type of infection, thinking strep because my daughter had a positive strep test. My husband was tested but his rapid came back negative. He is suffering from body aches fatigue severe headaches and sore throat . He was put on Amoxicliin on Friday and has taken 3 days worth. His blood pressure is 119/78 and he does not have a temp. He is taking metformin also. Should he still feel this bad after 3 days? He was also tested for the flu on Friday and it was negative.
Asked On : Thu, 14 Mar 2013
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, your husband may be suffering from the common cold or could be infected with other bacterial infection on which amoxycillin is not working. Usually common cold is self limiting and subsides by 5-7 days. Let him continue the course of amox and let him take a lot of rest along with warm saline gargles, some analgesics like diclofenac sodium and hot ginger and camomile tea. He should be better in a weeks time, if not then you can get a throat swab culture done and according to organism grown and its sestivity a fresh course of antibiotics can be given. Let your local GP guide you for the same. Also moniter his blood sugar so that they are under control. Take care.
Answered: Thu, 14 Mar 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
As your symptoms are going down after three days treatment, continue for 2-3 days more to get complete relief.
Do warm water or listerine gargles.
Avoid fried, junk food and cold drinks.
Ok and bye.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor